Title: Asymptotic stability for time-variant systems and observability: uniform and nonuniform criteria
Authors: Aeyels, Dirk ×
Sepulchre, Rodolphe
Peuteman, Joan #
Issue Date: 1998
Publisher: Springer International
Series Title: Mathematics of Control, Signals and Systems vol:11 pages:1-27
ISSN: 0932-4194
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science